1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Strange Spots on My Legs!

Discussion in 'Type 1 Diabetes' started by Rubyroo1, Jun 29, 2009.

  1. Rubyroo1

    Rubyroo1 · Newbie

    Messages:
    4
    Likes Received:
    0
    Trophy Points:
    21
    I have been injecting myself for over 25 years and have never had any problems. I have no lumps or dips and rarely bruise. In the last few weeks, however, I have suddenly developed strange little red, angry 'pimples' at the point where the needle goes in. It looks horrible and they are quite sore to the touch. I will mention it to my doctor next time I see him but in the meantime wondered if anyone else had had the same problem. Thanks.
     
  2. totsy

    totsy Type 1 · Well-Known Member

    Messages:
    3,041
    Likes Received:
    364
    Trophy Points:
    123
    hi,
    i dont get these just the bruises , i would see your gp, maybe you are becoming allergic to the insulin :)
     
  3. hanadr

    hanadr · Expert

    Messages:
    8,157
    Likes Received:
    340
    Trophy Points:
    103
    Are your needles new and sharp?
     
  4. Rubyroo1

    Rubyroo1 · Newbie

    Messages:
    4
    Likes Received:
    0
    Trophy Points:
    21
    Thanks for your replies. I don't use a new needle every time because I find I bleed more with new needles. However, this is a new problem and I can't think of anything I'm doing differently that might have caused it. Perhaps I'll try changing my needles more regularly and see if it helps - if not, I'll see the doctor as pehaps it is the insulin itself that is causing it. :lol:
     
  5. hanadr

    hanadr · Expert

    Messages:
    8,157
    Likes Received:
    340
    Trophy Points:
    103
    Just a thought
    Has your brand( or batch) of needles changed? Some people are sensitive to some metals.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook